# SDR HEED064621

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 7690001825103
- Condition: Erratic
- Location: Pitch Actuator
- Part time: 728 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ERRATIC PITCH BIAS ACTUATOR MOVEMENT.  REPLACED PART.
